# SDR BSYA2012016

- Difficulty date: March 23, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N35584
- Make and model: Piper PA-31-350
- Aircraft serial: 8052076
- Aircraft time: 11,418 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 52D177
- Part serial: 20170
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF FROM PHX, PILOTS ATTITUDE INDICATOR FAILED.  PILOT RETURNED AND LANDED SAFELY AT PHX WITHOUT INCIDENT.  AVIONICS REPLACED DEFECTIVE ATTITUDE INDICATOR, OPERATIONALLY CHECK NORMAL, NO FURTHER DEFECTS NOTED.
